Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Recurring redness under foreskin with white patches. What could be the cause?

hi, i am ........ 23 yrs old married boy , i had a problem under foreskin of pennis, it seems reddish skin in color, and i see something white patches hmm like white color wet powder i am see this type once in a month..what this type of indicates ? and there is any solution for it.. tell me and i also want to know how to get strong stamina in pennis while doing sex..i get immediate discharge( premature ejaculation ) please give me home made remedies..not any medicines treatmens..only home made remedies.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infectious Diseases Specialist 's  Response
Welcome to HCM,
As you are getting this white discharge frequently it looks like a fungal infection. Usually these fungus are the normal comensal of the genitals which will be kept under control by the helpful bacterias, whenever there is imbalance in the environment these fungus will produces symptoms which you are having.
I would suggest you to take oral anti fungal and to apply topical antifungal agents.
Regarding your sexual performance, it is mainly of your psychological condition, if you believe you can perform it will increases your sexual desire and performance.
Nothing is required to boost your desire , you are very young and you can perform. Take nutrious diet thats all, you donot require any medicines or any other remedies.
Thank you.
Answered: Sat, 1 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor